MathSciNet Relay Station
MathSciNet bibliographic data
MR2557341 35Q53 (35C07)
Shin, Byeong-Chun; Darvishi, M. T.; Barati, A. Some exact and new solutions of the Nizhnik-Novikov-Vesselov equation using the Exp-function method. Comput. Math. Appl. 58 (2009), no. 11-12, 2147–2151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement